# SDR CA061006017

- Difficulty date: September 9, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,994 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT THE ENGINE LOST OIL PRESSURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT-OF-DEPARTURE.  POST-FLIGHT INSPECTION REVEALED A LOW ENGINE OIL LEVEL AND NOISES FROM THE ENGINE POWER SECTION ON ROTATION.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006017)
